Global dynamics of a malaria model with partial immunity and two discrete time delays

Christinah Chiyaka, Zindoga Mukandavire, Prasenjit Das

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Asymptotic properties of a malaria model with partial immunity and two discrete time delays are investigated. The time delays represent latent period and partial immunity period in the human population. The results obtained show that the global dynamics are completely determined by the values of the reproductive number. Using a suitable Lyapunov function the endemic equilibrium is shown to be globally asymptotically stable under certain conditions. Moreover, we show that when the partially immune humans are assumed to be noninfectious, the disease is uniformly persistent if the corresponding reproductive number is greater than unity.

Original languageEnglish
Pages (from-to)135-147
Number of pages13
JournalInternational Journal of Biomathematics
Volume4
Issue number2
DOIs
Publication statusPublished - 1 Jun 2011
Externally publishedYes

Keywords

  • delay
  • Lyapunov function
  • Malaria
  • partial immunity
  • persistent
  • stability

ASJC Scopus subject areas

  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global dynamics of a malaria model with partial immunity and two discrete time delays'. Together they form a unique fingerprint.

  • Cite this